Fibromyalgia Action UK
38,721 members50,984 posts

Red itchy rash

I have developed a red itchy rash on my thighs and the odd spot in other places, I went to the doc AGAIN (he will be sick of me by now) and he wasn't 100% sure but may be an allergic reaction to something. I have two questions

1 is anyone bothered with red itchy rashes and have been told it is related to the Fibro

2 Has anyone taken codeine and been allergic to it

Thanks again guys xx

5 Replies
oldestnewest

My mom is allergic to codeine.She had to be rushed to ER from her reaction.Not sure about rash.Good luck. Peck.🐤

1 like
Reply

Ok thank you Peck , hope your mum was ok xx

Reply

She is that was several years ago very bad reaction be careful.Thanks for asking . Peck 🐤

Reply

Hi Macberts

I am so genuinely sorry to read this and I sincerely hope that your rash goes soon for you. I have pasted a *Google excerpt below about Codeine allergy and the very last part says itching or rash!

*Source Google

*Codeine sulfate is available in generic form. Common side effects of codeine sulfate include drowsiness, lightheadedness, dizziness, sedation, shortness of breath, nausea, vomiting, stomach pain, sweating, constipation, itching, or rash.9 Jun 2015

This is quite interesting, as I take Codeine regularly without any problems. However, I recently broke two ribs and my GP gave me an extra strong Codeine mix and I have come out in a rash and red itchy spots on my thighs and my back! I cannot say it is the Codeine causing the rash as it could be something else or a coincidence as I do have a lot of allergy problems.

I want to sincerely wish you all the best of luck, and please take care of yourself.

All my hopes and dreams for you

Ken

2 likes
Reply

My daughter is allergic to codeine she became very itchy it drove her mad till we discovered it happened when she took codeine and her doctor didn't realise either till he checked on his computer for side effects. Hope this helps. Elaine x

1 like
Reply

You may also like...